?

Log in

No account? Create an account

Previous Entry | Next Entry

That's Not Sweat, The Sequel

Dr. S agreed that the leg was looking a lot better after all the pressure cuff time, but was concerned that the blood pressure was still high (150/94) and so increased the dosage on the Cozaar. We also talked about suitable bandages for the leg so that my pants don't get (further) fouled by leaking lymph fluids. I think I actually have most of what I need at home already, though I may need to pick up another roll of Coban tape at Wal-Mart or Walgreens.

Badges for adults and kiddies went to the printer today and are now ready to be laminated; phoenixalpha is going to pick those up in the morning and Tuesday night we'll have a big ol' lamination party. Whatever doesn't get done Tuesday night will probably be finished on Thursday afternoon/evening: dealer badges, staff badges, and sponsor/guest badges, on which Maria is finishing the color work. Meanwhile, I'm playing phone tag with the furniture rental people who'll be supplying dividers for the Lounge and shelving for Operations, and one of our trucks has sloped off to Edina and will have to be picked up from there. Bother. Last but not least, my fiendish plans for having the staff/guest mixer catered are also on hold, since the place I want to do the catering is closed Monday.

Comments

( 4 comments — Leave a comment )
digex
Mar. 21st, 2006 01:15 am (UTC)
cozaar has an evil brother called hyzaar - same thing really
(and of course same maker) but it is a once a day thing (vs.
twice a day that is often the way that cozaar is perscribed)
and it has a diuretic with it, if you need a small level of more
constant diuretic in your life. I am guessing the diuretic is
mainly aimed at CHF but pissing is pissing, and if you have
fluid build up issues maybe it would be a win? ask a doc, ya?

peace - doug
wombat_socho
Mar. 21st, 2006 03:33 am (UTC)
The funny part is that the Cozaar is aimed at the high blood pressure, while the Lasix is supposed to relieve the lymphedema currently making my leg ooze. Actually, it's back to its former squamous and rugose (i.e., disgusting) appearance now with minimal oozing, which I now have bandages to sop up so it doesn't make my trouser leg all grotty.
acdragonmaster
Mar. 21st, 2006 05:35 pm (UTC)
So in other words... you were on drugs and now you're on even more drugs?
wombat_socho
Mar. 21st, 2006 07:36 pm (UTC)
Yes. I seem to be either adding an additional prescription, increasing the dosage on an existing prescription, or both every year. Beats the alternative, though.
( 4 comments — Leave a comment )

Profile

wombat
wombat_socho
wombat_socho

Latest Month

June 2019
S M T W T F S
      1
2345678
9101112131415
16171819202122
23242526272829
30      
Powered by LiveJournal.com
Designed by Lilia Ahner